# SDR FDEA201108093154

- Difficulty date: August 9, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458353
- Condition: Corroded
- Location: Bs 1166 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF OUTFLOW VALVE, STR 24R, STA 1166 IS CORRODED AT CUTOUT.  REMOVED STRINGER REPAIR AND SPLICE, FABRICATED NEW STRINGER AND SPLICE, AND INSTALLED NEW STRINGER AND SPLICE IAW SRM 51-30-2, SRM 53-10-3 FIG 1, AND SRM 51-10-2.
